Frank Sottile
Frank Sottile
Professor of Mathematics, Texas A&M University
Verified email at math.tamu.edu - Homepage
Title
Cited by
Cited by
Year
Combinatorial Hopf algebras and generalized Dehn–Sommerville relations
M Aguiar, N Bergeron, F Sottile
Compositio Mathematica 142 (1), 1-30, 2006
2322006
Structure of the Malvenuto–Reutenauer Hopf algebra of permutations
M Aguiar, F Sottile
Advances in Mathematics 191 (2), 225-275, 2005
1602005
Intersection theory on spherical varieties
W Fulton, R MacPherson, F Sottile, B Sturmfels
Journal of algebraic geometry 4 (1), 181-194, 1995
1251995
Orbitopes
R Sanyal, F Sottile, B Sturmfels
Mathematika 57 (2), 274-314, 2011
1222011
Algorithm 921: alphaCertified: certifying solutions to polynomial systems
JD Hauenstein, F Sottile
ACM Transactions on Mathematical Software (TOMS) 38 (4), 1-20, 2012
1152012
Schubert polynomials, the Bruhat order, and the geometry of flag manifolds
N Bergeron, F Sottile
Duke mathematical journal 95 (2), 373-423, 1998
841998
Pieri's formula for flag manifolds and Schubert polynomials
F Sottile
Annales de l'Institut Fourier 46 (1), 89-110, 1996
841996
Non-commutative Pieri operators on posets
N Bergeron, S Mykytiuk, F Sottile, S van Willigenburg
arXiv preprint math/0002073, 2000
792000
Numerical schubert calculus
B Huber, F Sottile, B Sturmfels
Journal of Symbolic Computation 26 (6), 767-788, 1998
751998
Real solutions to equations from geometry
F Sottile
University Lecture Series, AMS, 2011
742011
Tableau switching: algorithms and applications
G Benkart, F Sottile, J Stroomer
journal of combinatorial theory, Series A 76 (1), 11-43, 1996
711996
Structure of the Loday–Ronco Hopf algebra of trees
M Aguiar, F Sottile
Journal of Algebra 295 (2), 473-511, 2006
702006
New fewnomial upper bounds from Gale dual polynomial systems
F Bihan, F Sottile
Moscow mathematical journal 7 (3), 2007
582007
Irrational proofs for three theorems of Stanley
M Beck, F Sottile
European Journal of Combinatorics 28 (1), 403-409, 2007
562007
Some remarks on real and complex output feedback
J Rosenthal, F Sottile
Systems & Control Letters 33 (2), 73-80, 1998
561998
Enumerative geometry for the real Grassmannian of lines in projective space
F Sottile
Duke Mathematical Journal 87 (1), 59-86, 1997
561997
Real Schubert calculus: polynomial systems and a conjecture of Shapiro and Shapiro
F Sottile
Experimental Mathematics 9 (2), 161-182, 2000
54*2000
Toric ideals, real toric varieties, and the algebraic moment map
F Sottile
arXiv preprint math/0212044, 2002
482002
Formulas of Brion, Lawrence, and Varchenko on rational generating functions for cones
M Beck, C Haase, F Sottile
The Mathematical Intelligencer 31 (1), 9-17, 2009
47*2009
The special Schubert calculus is real
F Sottile
Electronic Research Announcements of the American Mathematical Society 5 (5†…, 1999
451999
The system can't perform the operation now. Try again later.
Articles 1–20